| Model Number |
STD PTC SIZE 3B |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
09/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent a surgery with small tuberosity osteotomy (anterior impingement of the prosthesis with the conjoint tendon).The prosthesis was not touched by the surgeon.Patient id: (b)(6).